MAUDE Adverse Event Report: TORNIER INC PERFORM REV INSERT TRIAL 3/4 42MM DIA +0 45%; TEMPLATE

TORNIER INC PERFORM REV INSERT TRIAL 3/4 42MM DIA +0 45%; TEMPLATE
Catalog Number MWP2420
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
It was reported that a component was identified as unusable by spd staff after a pan was dropped off for processing.Upon inspection, the poly was found to be deformed and indented, raising concerns about the sterility of the device.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed, since an image of the instrument were provided and match the alleged failure mode.The device inspection revealed the following: an evaluation of the image provided by the facility shows there are gouges of material missing from the outer rim of the device¿s interior concave profile along with some superficial surface scratches.Since the item was not returned a functional and dimensional inspection were not possible.However, during manufacturing, functionality test and dimensional inspection were done according to specifications.During the inspection, all devices met the specifications.Based on investigation, the root cause was attributed to a wear related issue.The event was caused by repeated use and reprocessing cycles.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
PERFORM REV INSERT TRIAL 3/4 42MM DIA +0 45%
Common Device Name
TEMPLATE
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22469808
Report Number0001649390-2025-00507
Device Sequence Number11830357
Product Code HWT
UDI-Device Identifier00846832083633
UDI-Public(01)00846832083633(10)AB00422519
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMWP2420
Device Lot NumberAB00422519
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown